# SDR AALA202503129544

- Difficulty date: February 23, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 19,278 hours, 5,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR CUTOUT LOWER SILL PLATE AT FR 68 AND S23L. REPAIRED SILL PLATE PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
